# SDR SIMA950862

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589MA
- Make and model: Saab 340B
- Aircraft serial: 340B172
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 10,607 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 4248 - ON TAKEOFF A LOUD POPPING OR BANGING WAS HEARD FOLLOWED BY A YAWING AND OVERTEMP LIGHT ON RIGHT ENGINE.  ENGINE WAS SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED POWER PLANT.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (W)
